TYLENOL Cold Max Liquid Night, Cool Burst, 8 oz
AVAILABILITY: In stock (100 items)
Hurry up! Sales Ends In
Hurry! Only 100 Left in Stock!
Active Ingredients: In Each 15 mL: Acetaminophen 325 mg; Dextromethorphan HBr 10 mg; Doxylamine Succinate 6.25 mg; Phenylephrine HCI 5 mg
Inactive Ingredients: Alcohol; Anhydrous Citric Acid; FD&C Blue No. 1; Flavor; Glycerin; Propylene Glycol; Purified Water; Sodium Benzoate; Sorbitol Solution; Sucralose; Each 15 mL Contains: Sodium 5 mg
Suggested UseDo not take more than directed (see overdose warning). mL= milliliter. Use only enclosed dosing cup designed for use with this product. Do not use any other dosing device. Adults and children 12 years and over: take 30 mL in the dosing cup provided every 4 hours while symptoms last; do not take more than 150 mL in 24 hours, unless directed by a doctor. Children under 12 years ask a doctor. Store between 20-25 degrees C (68-77 degrees F). Do not refrigerate. Do not use if neck wrap imprinted with "TYLENOL COLD MAX" or foil inner seal imprinted with "SAFETY SEAL" is broken or missing.
Expiration Date: We have fresh stock each week with exceptional expiration dates prior to JANUARY 2023. Products will expire no later than six months to 1 year after receipt.
Product Packaging: Please note that some manufacturer may often change their packaging. This product may arrive different from what is pictured. We will always ship the most up-to-date packaging to our customers. Please contact us if you have any questions about this product or would like to request an older version of this product.
Healthcare Disclaimer: Content on this site is for reference purposes only. does not represent or warrant that the nutrition, ingredient, allergen and other product information on our Web or Mobile sites are accurate or complete, since this information comes from the product manufacturers. On occasion, manufacturers may improve or change their product formulas and update their labels. We recommend that you do not rely solely on the information presented on our Web or Mobile sites and that you review the product's label or contact the manufacturer directly if you have specific product concerns or questions. If you have specific healthcare concerns or questions about the products displayed, please contact your licensed healthcare professional for advice or answers.
Weight: 15.47 oz